# SDR 9509425530

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: L

## Discrepancy

LEADING EDGE SLAT DISAGREE LIGHT CAME ON DURING APPROACH. AIRCRAFT MADE A GO-AROUND AND EMERGENCY EQUIPMENT WAS REQUESTED BY THE CREW.  USED ALTERNATE FLAP PROCEDURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE IS IN PROGRESS.
